Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Yellow vaginal discharge during pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can I help you?
User :   i have a question... im 7 months pregnant and i just had a thick yellow stuff come out of my vagina. it dont itch or burn. could you tell me what it is?
Doctor :  
Doctor :  
Let me ask you few questions relating to this?
Doctor :  
Is it first time you were pregnant?
User :   yes
Doctor :  
Is the first time you see this kind of discharge from the vagina?
User :   yes
Doctor :  
Does it contain blood stains?
User :   no
User :   not that ive seen
Doctor :  
Do you have intercourse regularly or occasionally?
User :   occasionally
Doctor :  
Do you maintain good personal hygiene?
User :   yes
User :   im very clean
Doctor :  
Doctor :   How much was the discharge?
User :   alot
Doctor :  
Was it foul smelling?
User :   it cover my panties where the vagina and backside was
Doctor :  
Do you run temperature?
User :   no
User :   no odor or anything
Doctor :  
What is your age?

Doctor :   I think it is a mucus plug that is secreted out blocking the cervix for long time
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor